# SDR GTIA96NK216

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trapezoidal Pnl
- Part number: 99194021
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LEFT AND RIGHT TRAPEZOIDAL PANEL PER S/B 53-182.  LEFT TRAP PANEL CRACKED EXTENDED BEYOND EXISTING APPROVED SRM 57-09 FIGURE 6 SHEET 4 REPAIR IT RUNS PAST 4 FASTENER.  DAC NOTIFIED ROUTED OUT CRACKED AREA .090 PAST AFT EDGE OF 4TH HOLE.  EDDY CURRENT AND ULTRASOUND CONFIRM CRACK COMPLETELY REMOVED.  LEFT TRAP PANEL PLACED ON WATCH WITH 400 HOUR VISUAL INSPECTION AND REPLACE AT C-CHECK BUT NOT TO EXCEED 1500 HRS.  (M)
